Next Article in Journal
Application of Image Processing in Unsteady Flows to Investigate Bed Load Transport
Previous Article in Journal
Method for Multiple Attribute Decision-Making with Continuous Random Variable under Risk Based on Projection Model
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(3), 404-419; https://doi.org/10.3390/mca15030404

Existence and Uniqueness of Solution of an Uncertain Characteristic Cauchy Reaction-Diffusion Equation by Adomian Decomposition Method

Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran 14778, Iran
*
Author to whom correspondence should be addressed.
Published: 1 December 2010
PDF [212 KB, uploaded 4 April 2016]

Abstract

In this paper, the existence and uniqueness theorems for a solution to an uncertain characteristic Cauchy reaction-diffusion problem is studied by Adomian decomposition method. Sufficient conditions are presented for uniform convergence of the proposed method. Also, some illustrative examples are given for solving the problem.
Keywords: Uncertain characteristic Cauchy problem; System of characteristic Cauchy problem; Adomian decomposition method; Parametric representation Uncertain characteristic Cauchy problem; System of characteristic Cauchy problem; Adomian decomposition method; Parametric representation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Rouhparvar, H.; Abbasbandy, S.; Allahviranloo, T. Existence and Uniqueness of Solution of an Uncertain Characteristic Cauchy Reaction-Diffusion Equation by Adomian Decomposition Method. Math. Comput. Appl. 2010, 15, 404-419.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top